Acta Mathematica

A classification of Busemann G-surfaces which possess convex functions

Nobuhiro Innami

Full-text: Open access

Article information

Source
Acta Math., Volume 148 (1982), 15-29.

Dates
Received: 2 February 1981
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890155

Digital Object Identifier
doi:10.1007/BF02392724

Mathematical Reviews number (MathSciNet)
MR666106

Zentralblatt MATH identifier
0559.53051

Rights
1982 © Almqvist & Wiksell

Citation

Innami, Nobuhiro. A classification of Busemann G -surfaces which possess convex functions. Acta Math. 148 (1982), 15--29. doi:10.1007/BF02392724. https://projecteuclid.org/euclid.acta/1485890155


Export citation

References

  • Buseman, H., The geometry of geodosics. Academic Press, New York, 1955.
  • Cheeger, J. & Gromoll, D., On the structure of complete manifolds of nonnegative curvature. Ann. of Math., 96 (1972), 415–443.
  • Cohn-Vossen, S., Kürzeste Wege und Totalkrummung auf Flächen. Compositio Math., 2 (1935), 63–133.
  • Greene, R. E. & Shiohama, K., Convex functions on complete noncompact manifolds: Topological structure. Inventiones Math., 63 (1981), 129–157.
  • Roberts-Verberg, Convex functions. Academic Press, New York, 1973.
  • Thorbergsson, G., Closed geodesics on non-compact Riemannian manifolds. Math. Z., 159 (1978), 245–258.